MathSciNet Relay Station
MathSciNet bibliographic data
MR186757 26.30
Šarkovs′kiĭ, O. M. On cycles and the structure of a continuous mapping. (Russian) Ukrain. Mat. Ž. 17 (1965), no. 3, 104–111.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement